Results 1 to 4 of 4
  1. #1
    MonsterMMORPG is offline New Member
    Join Date
    Jan 2019
    Posts
    45

    Question How to cure Folliculitis caused by Sustanon cycle

    https://en.wikipedia.org/wiki/Folliculitis

    I have done Sustanon only (2x250 mg per week) cycle between 02.02.2019 and 24.04.2019 (12 weeks) and Folliculitis is the only worths to mention bad side effect I have gotten

    PCT has ended in June

    I have waited 3 weeks after cycle ended and did 40/40/20/20 Nolvadex PCT

    during cycle I have used Arimidex and HCG and nothing else

    I believe Folliculitis have appeared during cycle but i have noticed it after PCT has ended when I have shaved my chest to see what was causing the itchiness

    This is the picture of my Folliculitis in my chest area https://drive.google.com/file/d/1wq3...ew?usp=sharing

    My doctor has prescribed me KLACID MR 500 mg and then TETRADOX 100 mg

    However, i see that KLACID is an extreme strong drug and has lots of side effects

    So are there any other way to get rid of Folliculitis in my chest area?

    It is not very bad but I would like to get rid of it

    So I am waiting your experiences and suggestions

    Thank you

  2. #2
    The God Himself's Avatar
    The God Himself is online now Knowledgeable Member
    Join Date
    Sep 2017
    Posts
    584
    Do you shave your the affected area regularly? If so, applying some moisturizing cream after shower will help the hair to come easier. Tetradox always solve my issues regarding my skin but it always come back after completing the treatment.
    Did you have acne issues in puberty? May be you are prone to that.
    If it happens so much, you can just use low test (TRT dose) in your next cycles and add some anabolic compounds that doesnt convert to DHT and have no significant androgenic properties.

  3. #3
    MonsterMMORPG is offline New Member
    Join Date
    Jan 2019
    Posts
    45
    Quote Originally Posted by The God Himself View Post
    Do you shave your the affected area regularly? If so, applying some moisturizing cream after shower will help the hair to come easier. Tetradox always solve my issues regarding my skin but it always come back after completing the treatment.
    Did you have acne issues in puberty? May be you are prone to that.
    If it happens so much, you can just use low test (TRT dose) in your next cycles and add some anabolic compounds that doesnt convert to DHT and have no significant androgenic properties.
    Actually I was not shaving until I got Folliculitis. So the first time ever I shave was after i noticed itchiness

    I didnt have any acne or such issues before the cycle

    So TETRADOX provides only temporary solution? Or it comes back after you do another cycle?

  4. #4
    Join Date
    Jun 2018
    Posts
    707
    Find a local laser cosmetic clinic. Ask for one that use the ND:YAG laser. They will laser that area and the folliculitis should disappear in a few weeks.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •